Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 236, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 7, 2012, 4:48 PM EDT for Parke County, Putnam County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 4:48 PM EDT (20:48 UTC)
- Expired
- Sep 7, 2012, 5:12 PM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Parke County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 11:36 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Sep 7, 4:41 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
132 WUUS53 KIND 072048 SVRIND INC121-133-072130- /O.NEW.KIND.SV.W.0236.120907T2048Z-120907T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 448 PM EDT FRI SEP 7 2012 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA... PUTNAM COUNTY IN WEST CENTRAL INDIANA... * UNTIL 530 PM EDT * AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GREENCASTLE TO 7 MILES NORTHEAST OF BRAZIL...AND MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... GREENCASTLE... CARPENTERSVILLE... BAINBRIDGE... GROVELAND... FILLMORE... BELLE UNION... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 42 AND 46. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3982 8669 3949 8669 3965 8712 3986 8697 TIME...MOT...LOC 2048Z 294DEG 32KT 3978 8691 3961 8703 WIND...HAIL 60MPH 0.75IN $$ KOCH
2 follow-up statements
509 WWUS53 KIND 072103 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 503 PM EDT FRI SEP 7 2012 INC121-133-072130- /O.CON.KIND.SV.W.0236.000000T0000Z-120907T2130Z/ PARKE-PUTNAM- 503 PM EDT FRI SEP 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PARKE AND PUTNAM COUNTIES UNTIL 530 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF GREENCASTLE TO 8 MILES WEST OF GREENCASTLE... MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... GREENCASTLE...GROVELAND...FILLMORE AND BELLE UNION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3982 8669 3949 8669 3965 8712 3986 8697 TIME...MOT...LOC 2104Z 296DEG 24KT 3981 8672 3959 8694 WIND...HAIL 60MPH 0.75IN $$ KOCH
323 WWUS53 KIND 072112 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 512 PM EDT FRI SEP 7 2012 INC121-133-072122- /O.CAN.KIND.SV.W.0236.000000T0000Z-120907T2130Z/ PARKE-PUTNAM- 512 PM EDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKE AND PUTNAM COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3982 8669 3949 8669 3965 8712 3986 8697 TIME...MOT...LOC 2112Z 296DEG 24KT 3978 8666 3957 8688 $$ KOCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:36 PM EDT, 12 minutes earlier.
Area forecast discussion, Sep 7, 4:36 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 436 PM EDT FRI SEP 7 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 306 PM EDT FRI SEP 7 2012 A STRONG UPPER TROUGH OVER THE UPPER MIDWEST WILL ROTATE ACROSS OUR REGION BY SATURDAY. THIS WILL CAUSE A COLD FRONT TO STRENGTHEN AS IT MOVES OUR WAY BY TONIGHT. MODELS ALSO DEVELOP A LOW PRESSURE SYSTEM ALONG THE FRONT...AND MOVE IT ACROSS OUR REGION EARLY TONIGHT AND INTO THE EASTERN GREAT LAKES ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LOCALLY HEAVY RAINFALL THIS AFTERNOON THROUGH TONIGHT. A FEW SHOWERS COULD LINGER INTO SATURDAY MORNING. OTHERWISE...MUCH COOLER AND DRY WEATHER WILL BE THE RULE THE REST OF THE WEEKEND. IN THE EXTENDED AN UPPER TROUGH OVER THE SAINT LAWRENCE RIVER MOVES ON TO THE EAST AND WARMER AND DRY WEATHER WILL BE THE RULE AS HIGH PRESSURE DOMINATES OUR WEATHER AND AN UPPER RIDGE OVER THE CENTRAL U.S. BUILDS OUR WAY. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/... ISSUED AT 306 PM EDT FRI SEP 7 2012 REMNANT MCS HAS GENERALLY WORKED ITS WAY OUT OF THE FORECAST AREA AND ANY STORMS THAT POP UP TO THE WEST OF CENTRAL INDIANA WILL BE ENTERING INTO A WORKED OVER ENVIRONMENT...NOT AS FAVORABLE FOR SEVERE DEVELOPMENT...THOUGH STILL IS STILL THE POSSIBILITY A FEW CELLS COULD REACH SEVERE THRESHOLDS. HOWEVER...GENERALLY APPEARS WE WILL HAVE A LULL IN THE SEVERE ACTIVITY...UNTIL THE ARRIVAL OF THE COLD FRONT LATER THIS EVENING. MODELS ARE IN GENERAL AGREEMENT FOR PROGGING THE FROPA FROM 00-06Z THIS EVENING. AND WHILE THE DEEPENING UPPER TROUGH WILL AID IN MAKING THIS A STRONG FRONT...INSTABILITY WILL BE A LIMITING FACTOR WITH CAPES FALLING OFF TO AROUND 1000 J/KG BY 00Z...AND QUICKLY BECOMING ANEMIC BY 06Z. BELIEVE THE FORCING OF THE FRONT WILL BE ENOUGH TO COMPENSATE FOR THIS AND WE ARE STILL IN A SLIGHT RISK FOR SEVERE WEATHER DURING THIS TIME...WITH DAMAGING WIND GUSTS AND LARGE HAIL AS THE MAIN THREATS. ALSO...VERY HEAVY RAINFALL WILL BE A PROBLEM WITH PWATS AROUND 2 INCHES BY 00Z. OVERALL FORECAST STORM TOTAL RAINFALL WILL BE 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 INCHES POSSIBLE. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 306 PM EDT FRI SEP 7 2012 BULK OF THE PRECIP SHOULD BE OUT OF THE FORECAST AREA BY LATE SATURDAY MORNING. AS CAA FILTERS OVER THE REGION EXPECT A CLEARING OF SKIES BY SAT AFTERNOON AND WIND GUSTS UP TO 25 MPH. DRY AND COOL WEATHER WILL BE THE RULE DURING REST OF THE SHORT TERM AS HIGH PRESSURE BUILDS INTO THE NORTHERN PLAINS SATURDAY AND INTO OUR REGION SUNDAY AND SUNDAY NIGHT. WILL MENTION CLEARING SKIES SATURDAY NIGHT AND MOSTLY CLEAR AND COOL WEATHER SUNDAY. TEMPS WILL SLOWLY BEGIN MODERATING BY MONDAY IN THE MID-UPPER 70S. IN TERMS OF TEMPERATURES...WENT CLOSE TO A MAV/MET BLEND MOST AREAS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 135 PM EDT FRI SEP 7 2012 ECMWF AND GFS BOTH INDICATE A LARGE RIDGE OF HIGH PRESSURE AND STRONG SUBSIDENCE ACROSS THE AREA FOR MUCH OF NEXT WEEK. FORECAST COLUMN REMAINS DRY...AND A SLOW WARMING TREND IS EXPECTED AS THE WEEK PROGRESSES AS THE HIGH PRESSURE SYSTEM SHIFTS EAST OF INDIANA BY MID WEEK AND WARMER RETURN FLOW BEGINS. ECMWF AND GFS CONTINUE TO INDICATE TIMING AND NOW ORIENTATION ISSUES WITH THE NEXT APPROACHING FRONT ON THE BACK SIDE OF THE HIGH FOR THURSDAY AND FRIDAY. BOTH MODELS AGREE ONLY SHALLOW MOISTURE IS PRESENT. DUE TO THE STRENGTH OF THE RIDGE...A SLOWER PROGRESSION OF THE FRONT EASTWARD MAY BE POSSIBLE AND CONFIDENCE FOR A RAIN EVENT REMAINS LOW AT THIS TIME. THUS WILL KEEP A DRY FORECAST FOR NOW. && .AVIATION /DISCUSSION FOR THE 07/2100Z TAF UPDATE/... ISSUED AT 425 PM EDT FRI SEP 7 2012 UPDATE... CONVECTION IS CONTINUING ITS EASTWARD PROPAGATION AT THIS TIME. WILL CONTINUE WITH VCTS AT THIS TIME. PREVIOUS DISCUSSION... CONVECTION OVER EAST CENTRAL ILLINOIS IS EXPECTED TO PROPAGATE EAST ACROSS THE TAF SITES DURING THE FIRST 6 HOURS OF THE TAF PERIOD. WHEN ANY TSRA STRIKES A TAF SITE MVFR CONDITIONS CAN BE EXPECTED ALONG WITH BRIEF IFR CONDITIONS POSSIBLE. AS THE CONVECTION WANES AFTER SUNDOWN...A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA. CONFIDENCE FOR TSRA WILL BE LOW AT THIS POINT DUE TO UNCERTAINTY OF THE INSTABILITY DUE TO PREVIOUS CONVECTION...HOWEVER...WILL CONTINUE TO MENTION VCTS WITH A TRANSITION TOWARD VCSH IN THE WAKE OF THE FRONT. STRONG COLD AIR ADVECTION AND TRAPPED STRATOCU WILL LEAD TO SOME MVFR CIGS AND RECENT RAIN AND COOLING MAY ALSO LEAD TO MVFR FOG ACROSS THE TAF SITES. A RETURN TO VFR IS EXPECTED ON SATURDAY MORNING AS HIGH PRESSURE BUILDS IN ON COOLER NORTHERLY WINDS AND CLOUDS DEPART. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....PUMA AVIATION...JP/TDUD
Hazardous weather outlook, Sep 7, 10:14 AM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1014 AM EDT FRI SEP 7 2012 INZ021-028>031-035>049-051>057-060>065-067>072-081415- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1014 AM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT...SOME WITH HEAVY RAINFALL. IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO AND MINOR FLOODING IS ALSO POSSIBLE. HAZARDS: THUNDERSTORMS...DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...LIGHTNING...MINOR FLOODING. TIMING: THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: A COLD FRONT WILL MOVE INTO OUR REGION EARLY TONIGHT AND NUMEROUS THUNDERSTORMS WILL DEVELOP AHEAD OF THIS COLD FRONT. THE COMBINATION OF A VERY UNSTABLE AIR MASS...MODERATE LOW LEVEL SHEAR AND HIGH PRECIPITABLE WATER WILL PRODUCE THE SLIGHT RISK OF SEVERE WEATHER ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: A FEW SHOWERS ARE POSSIBLE EARLY SATURDAY. OTHERWISE...DRY AND COOL WEATHER WILL OCCUR THROUGH EARLY NEXT WEEK FOLLOWED BY WARMER WEATHER BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Sep 7, 1:36 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL ANDERSON 40.09N 85.69W
09/07/2012 M1.00 INCH MADISON IN EMERGENCY MNGR
SOUTHWEST SIDE OF ANDERSON
&&
EVENT NUMBER IND1200697
DRTLocal storm report, Sep 7, 1:37 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
137 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 2 E ANDERSON 40.09N 85.65W
09/07/2012 E0.70 INCH MADISON IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200698
MRDLocal storm report, Sep 7, 1:45 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
145 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 2 E ANDERSON 40.09N 85.65W
09/07/2012 M1.28 INCH MADISON IN TRAINED SPOTTER
OBSERVED IN 45 MINUTES.
&&
EVENT NUMBER IND1200699
MRDLocal storm report, Sep 7, 1:57 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 3 S ANDERSON 40.05N 85.69W
09/07/2012 E0.50 INCH MADISON IN EMERGENCY MNGR
NEAR THE INTERSECTION OF CR 500S AND 50W...OBSERVED 1-2
MINUTES OF HALF INCH HAIL.
&&
EVENT NUMBER IND1200700
MRDLocal storm report, Sep 7, 4:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 4 E FARMLAND 40.19N 85.05W
09/07/2012 E0.25 INCH RANDOLPH IN FIRE DEPT/RESCUE
&&
EVENT NUMBER IND1200701
HEROLDLocal storm report, Sep 7, 4:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL WINCHESTER 40.17N 84.98W
09/07/2012 E0.75 INCH RANDOLPH IN FIRE DEPT/RESCUE
MARBLE SIZE HAIL
&&
EVENT NUMBER IND1200702
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 11:42 AM EDT | Special Weather Statement | IND | Howard | 48 min |
| Sep 7, 12:06 PM EDT | Special Weather Statement | IND | Tipton | 39 min |
| Sep 7, 12:22 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Howard, Madison, Tipton | 38 min |
| Sep 7, 12:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 53 min |
| Sep 7, 1:12 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 48 min |
| Sep 7, 1:38 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison | 52 min |
| Sep 7, 3:49 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Sep 7, 7:18 PM EDT | Tornado Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 42 min |
| Sep 7, 7:40 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 35 min |
| Sep 7, 7:59 PM EDT | Tornado Warning | IND | Hendricks, Montgomery, Putnam | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.